# SDR CA150325009

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB PHASE, PASSING 10000FT, THE ENGINE NR 2 TORQUE DROPPED TO 60 PERCENT FROM 86 PERCENT, WITHOUT COMMAND.  AFTER 10 SEC THE TORQUE HAS BEEN RESTORED TO NORMAL VALUE. YAW MOMENT PHYSICALLY PERCEIVED DURING THE TORQUE DROP. THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED WITHOUT ANY OTHER OCCURRENCE. THE AIRCRAFT IS NOW IN MAINTENANCE WITH LINE MAINTENANCE BS.  QUICK ACCESS RECORDER DATA IS IN THE PROCESS OF BEING DECODED.
